# SDR SWAA2020033120972

- Difficulty date: March 1, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Skate Angle
- Part number: 148A8300
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VERTICAL STABILIZER SKATE ANGLE WORN STA 1006 TO STA 1088 / REMOVED + REPLACED L/H VERTICAL STAB SKATE ANGLE STA 1016 TO 1088 IAW SRM 51-40-02-0G-0 + DWG 148A8300 SHT 2 REV A RX0388
